# SDR CA130605010

- Difficulty date: June 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 4,091 hours
- Engine: Pwa PT642A
- System (JASC): 2560 · Emergency Equipment
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cvr
- Component: Cvr
- Component part number: S100008000
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI CHECKS THE CREW NOTICED THE CVR SYSTEM DID NOT TEST AND THE CIRCUIT BREAKER HAD POPPED. MAINTENANCE REPLACED THE CVR WITH A SERVICEABLE UNIT AND GROUND FUNCTION CHECKED THE SYSTEM SERVICEABLE. (TC# 20130605010)
